# SDR SWIA2019122747416

- Difficulty date: December 22, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT MLG BRAKE TRANSDUCER SUPPORT BRACKET.   REMOVED & REPLACED THE SUPPORT BRACKET IAW SRM.  CHECKED GOOD.
